Real Analysis Exchange

On Absolutely Henstock Integrable Functions

Tuan-Seng Chew, Geok-Choo Tan, and Woon-Kwong Wong

Full-text: Open access

Abstract

In this note, we shall prove that every absolutely Henstock integrable function is McShane integrable, without using the measurability of Henstock integrable functions and gauge functions.

Article information

Source
Real Anal. Exchange, Volume 23, Number 2 (1999), 799-804.

Dates
First available in Project Euclid: 14 May 2012

Permanent link to this document
https://projecteuclid.org/euclid.rae/1337001387

Mathematical Reviews number (MathSciNet)
MR1639985

Zentralblatt MATH identifier
0943.26029

Subjects
Primary: 26A39: Denjoy and Perron integrals, other special integrals

Keywords
{Henstock} {McShane} {Absolutely Henstock}

Citation

Chew, Tuan-Seng; Wong, Woon-Kwong; Tan, Geok-Choo. On Absolutely Henstock Integrable Functions. Real Anal. Exchange 23 (1999), no. 2, 799--804. https://projecteuclid.org/euclid.rae/1337001387


Export citation